MathSciNet Relay Station
MathSciNet bibliographic data
MR1694453 (2001c:47065) 47H10 (47J05)
Chen, Yong-Zhuo Continuation method for $\alpha$-sublinear mappings. Proc. Amer. Math. Soc. 129 (2001), no. 1, 203–210.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement